# SDR NOCA11007

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP ON FRAME AT STA 1346 HAS CORROSION AT FLOOR LINE BEYOND SRM LIMITS.  REPAIRED FAIL SAFE STRAP CORROSION AT STA 1346 PER MRB 767-2986.
